# SDR USAA2012013000015

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,482 hours, 16,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock Pin
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW CONCERNED ABOUT PAINT APPLICATION AT LEFT OVERWING EXIT SLIDE DOOR - POSSIBLE INTERFERENCE WITH DEPLOYMENT.   MAINTENANCE REMOVED PAINT FROM (3 EACH) SLIDE ENCLOSURE BALL LOCK PINS.
